Alert archive / Delaware / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 28, 2017Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2017, 10:17 PM EDT for Sussex County, Delaware. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2017, 10:17 PM EDT (02:17 UTC)
Expired
Jul 28, 2017, 10:45 PM EDT
In force
28 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

385 
WWUS81 KPHI 290217
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1017 PM EDT FRI JUL 28 2017

DEZ003-004-290245-
Inland Sussex-Delaware Beaches-
1017 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

At 1017 PM EDT, a strong thunderstorm was located over Millville, or
11 miles north of Ocean City, moving northeast at 20 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Selbyville, Dagsboro, Millville, Long Neck, Ocean View, Frankford and
South Bethany.

LAT...LON 3854 7527 3859 7521 3857 7518 3859 7514
      3860 7519 3864 7512 3859 7512 3860 7509
      3859 7510 3858 7509 3866 7507 3860 7506
      3858 7508 3859 7506 3845 7505 3845 7525
TIME...MOT...LOC 0217Z 240DEG 16KT 3853 7511 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 9:54 PM EDT, 23 minutes earlier.

Area forecast discussion, Jul 28, 9:54 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
954 PM EDT Fri Jul 28 2017

.SYNOPSIS...
An unseasonably strong low pressure system will organize over
Delmarva tonight, and setup anchor off the middle Atlantic coast
through Sunday, finally moving out to sea on Monday. Meanwhile,
high pressure in the upper Mississippi Valley will settle over
the mid Atlantic on Wednesday. A slow moving cold front is
expected to traverse our region on Friday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Low pressure was developing over Virginia this evening. The low
is forecast to strengthen as it moves to the Delmarva coast
around daybreak.

The area of rain showers associated with the system will
continue to consolidate across northeastern Maryland, Delaware,
southeastern Pennsylvania and southern New Jersey, and it will
likely expand a bit to the north. The northern edge of the area
of rain showers is anticipated to reach northern New Jersey
late tonight.

A swath of heavy rain is forecast overnight across northeastern
Maryland, Delaware, southeastern Pennsylvania and southern New
Jersey. Rainfall totals of 1.5 to 3 inches will be common with
locally higher amounts of 4 to 5 inches expected, especially on
the upper Delmarva and in southern New Jersey. As a result, the
Flash Flood Watch remains in place.

We will continue to mention scattered embedded thunderstorms
through about midnight.

The wind should favor the east and northeast overnight around 5
to 10 MPH. Minimum temperatures are expected to be mostly in
the 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Low pressure off the southern NJ coast lifts north and east on
Saturday, followed by a secondary low south of the Delmarva.
Wrap-around rainfall will retrograde back towards the mainland
Saturday morning and into Saturday afternoon, and an additional
1/2 to 3/4" inch of rain possible where the heaviest rain will
fall tonight.

Gusty winds develop in the afternoon as a tight pressure
gradient forms between the departing low and high pressure
building in from the north and west, as well as with a 30-40 KT
LLJ passing through.

Showers will slowly taper off over southern portions of the CWA
by late afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Improving weather expected Sunday with fair weather in the
Monday through Tuesday period. With all the recent rainfall,
patchy fog is possible each morning Monday into Wednesday.
Diurnal showers and thunderstorms are possible on Wednesday,
mainly northwest of I-95. With the approach of the next front,
showers and thunderstorms are more likely Thursday into Friday.
Temperatures will moderate through the week to seasonal levels.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Conditions will deteriorate overnight as heavy rain showers
continue to build northeastward into our region. A period of IFR
conditions is likely at KRDG, KTTN, KPNE, KPHL, KILG, KMIV and
KACY. Conditions may drop no lower than MVFR at KABE.

The heavy rain showers are forecast to move off the coast on
Saturday, resulting in gradually improving conditions at that
time. It appears as though all eight of our TAF sites will
return to VFR conditions by Saturday afternoon.

A light east to northeast wind is expected to settle into the
northeast late tonight around 10 knots. The northeast wind
should increase to 10 to 15 knots on Saturday with gusts into
the 20s.

OUTLOOK...
MVFR due to low clouds may linger at ACY and MIV into early
Saturday night. Looking ahead, there is a low probability of
MVFR in a -SHRA on Wednesday, mainly at ABE and RDG. Otherwise,
VFR conditions are expected through Wednesday. Winds Saturday
night into Sunday will generally be northeast at 10 to 15 knots
with gusts up to 20 knots. Northeast winds are expected to
continue on Monday at 5 to 10 knots, then should become variable
on Tuesday, 10 knots or less. A southwest is anticipated to
become established by Wednesday.

&&

.MARINE...
NE winds increase to 10-15 KT, and then become 15-20 KT with
20-30 KT gusts on all waters late tonight. There is a SCA for
all waters for the late night hours. During the day Saturday, as
low pressure passes to the north and east, a tight pressure
gradient develops, and can expect Gales on the ocean waters.
Will convert Gale Watch to a Gale Warning through late Saturday
night, but not expecting widespread Gales until Saturday
afternoon. Gusts on the ocean will range from 35-40 KT. On DE
Bay, will carry the SCA through Saturday night as wind gusts
will range from 25-30 KT, and not expecting frequent and
widespread Gales on the Bay.

Seas on the ocean will build to 6-9 feet on Saturday.

OUTLOOK...
A Small Craft Advisory (SCA) is in effect for all of Delaware
Bay through 9Z Sunday. A Gale Warning is in effect for the NJ
and DE Atlantic waters through 6Z Sunday, when Northeast wind
gusts in excess of 34 knots are likely. Seas in this time frame
will also range from 7 to 10 ft on the ocean. Thereafter,
frequent northeast wind gusts to 25 knots are expected through
Sunday, and residual 5+ foot seas may liner into Sunday Night.
Therefore, a SCA will likely be needed for the NJ and DE
Atlantic waters through at least Sunday. Looking ahead to Monday
through Wednesday, sub-SCA conditions are anticipated.

RIP CURRENTS...
A high risk for the development of dangerous rip currents is
expected on Saturday for the DE and NJ beaches, due to a strong
onshore northeast flow and waves in the surf zone up to 7 FT.

Looking ahead, a persistent onshore flow and elevated seas
offshore may lead to a continued high risk of rip currents into
Sunday and at least a moderate risk of rip currents into Monday.

&&

.TIDES/COASTAL FLOODING...
A persistent onshore northeast flow will continue through at
least Sunday. Meanwhile, astronomical tides are decreasing
during this time frame, with the afternoon/evening astronomical
high tides being the highest. Tides are currently up to 1 ft
above the astronomical MLLW at most of our oceanfront, Delaware
Bay, and Delaware River gauges.

Based on the latest trends and all available guidance, we do
not anticipate minor flooding. The only exception along the
oceanfront may be the Saturday night high tide if rainfall is
substantial enough to add to the storm tide (astronomical +
surge) and on the Delaware Bay and River if the northeast
flow/rainfall runoff leads to a greater storm tide for the
Saturday night and Sunday evening high tides. While these are
low probabilities, they will be watched closely.

In terms of high surf and beach erosion potential, seas are
expected to build in our coastal waters in the 6-8 FT range per
WNA guidance. This is typically underdone with northeast gales,
so seas may be 1-2 feet higher. With a northeast flow, >=80 pct
of these seas will translate onshore in terms of breakers. So
there is the potential for 8 FT breakers, which would warrant a
High Surf Advisory. Also, seas have trended down every so
slightly since the last forecast package. Therefore, we will
hold off on a high surf advisory for Saturday with this forecast
package. Nevertheless, at least minor beach erosion is likely.

&&

.CLIMATE...
Daily rainfall records for today and Saturday at our climate
sites are listed below...

      7/28          7/29
ACY   2.05 (2012)   2.21 (1884)

PHL   8.02 (2013)   3.53 (1980)

ILG   2.34 (1914)   1.85 (1913)

ABE   3.00 (1969)   1.64 (1979)

TTN   2.35 (2012)   2.84 (1961)

GED   2.80 (2016)   1.07 (1969)

RDG   3.57 (1969)   2.51 (1961)

MPO   2.15 (1969)   4.59 (1969)

July total
ABE: 8.21" is the #8 wettest July on record. The wettest July
on record is 10.42" set in 1969.

RDG: 8.02" is the #8 wettest July on record. The wettest July
on record is 13.85" set in 2004.

July average temps: Projecting, for now, PHL 0.9 above normal,
losing 1.3 positive departure from the values through the 25th.
Ditto approximately the same loss at our other CLI sites will
show MPO a little below normal, TTN and ACY near normal, and all
other stations above normal.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Saturday afternoon for PAZ070-071-
     101-102-104.
NJ...High Rip Current Risk from 8 AM EDT Saturday through Saturday
     evening for NJZ014-024>026.
     Flash Flood Watch through Saturday afternoon for NJZ016>027.
DE...High Rip Current Risk from 8 AM EDT Saturday through Saturday
     evening for DEZ004.
     Flash Flood Watch through Saturday afternoon for DEZ001>004.
MD...Flash Flood Watch through Saturday afternoon for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory from 1 AM to 6 AM EDT Saturday for
     ANZ450>455.
     Gale Warning from 6 AM Saturday to 2 AM EDT Sunday for
     ANZ450>455.
     Small Craft Advisory from 1 AM Saturday to 2 AM EDT Sunday for
     ANZ430.
     Small Craft Advisory from 1 AM Saturday to 6 AM EDT Sunday for
     ANZ431.

&&

Synopsis...Franck
Near Term...Iovino
Short Term...MPS
Long Term...Franck
Aviation...Franck/Iovino
Marine...Franck/MPS
Tides/Coastal Flooding...Staff
Climate...Staff
Hazardous weather outlook, Jul 28, 9:58 PM EDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
958 PM EDT Fri Jul 28 2017

NJZ001-007>010-012-PAZ054-055-062-300200-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Northampton-
958 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ013-015-PAZ060-061-103-105-106-300200-
Western Monmouth-Mercer-Berks-Lehigh-Western Montgomery-Upper Bucks-
Lower Bucks-
958 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for central New Jersey, east
central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Locally heavy rainfall is possible overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101-102-
104-300200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Eastern Montgomery-
958 PM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday afternoon for
flash flooding.

NJZ014-300200-
Eastern Monmouth-
958 PM EDT Fri Jul 28 2017

...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT SATURDAY THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

The risk of dangerous rip currents may continue through Sunday.
Breaking waves of 5 to 7 feet may lead to minor beach erosion.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ024>026-300200-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
958 PM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT SATURDAY THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Rip Current Risk.

The risk of dangerous rip currents may continue through Sunday.
Breaking waves of 5 to 7 feet may lead to minor beach erosion.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday afternoon for
flash flooding.

ANZ450>455-300200-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
958 PM EDT Fri Jul 28 2017

...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-300200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
958 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 28, 5:02 PM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            LAUREL                  38.55N  75.57W
07/28/2017                   SUSSEX             DE   EMERGENCY MNGR

            FLOODING AT FRONT AND POPLAR STREETS AND AT FRONT AND
            WILLOW STREETS.

0500 PM     HEAVY RAIN       LAUREL                  38.55N  75.57W
07/28/2017  M3.49 INCH       SUSSEX             DE   MESONET

0500 PM     HEAVY RAIN       BETHEL                  38.57N  75.62W
07/28/2017  M3.09 INCH       SUSSEX             DE   MESONET

&&

EVENT NUMBER PHI1701207 PHI1701205 PHI1701206

IOVINO
Special weather statement, Jul 28, 8:29 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
829 PM EDT FRI JUL 28 2017

PAZ060-101-103-290115-
Western Montgomery-Western Chester-Berks-
829 PM EDT FRI JUL 28 2017

...A LINE OF SHOWERS WILL AFFECT CENTRAL BERKS...WEST CENTRAL
MONTGOMERY AND NORTHWESTERN CHESTER COUNTIES...

At 828 PM EDT, radar indicated a cluster of showers and
thunderstorms were located along a line extending from near
Fredericksburg to Wyomissing to near Pottstown.
Movement was west at 15 mph.

Heavy rainfall is occurring with these showers and thunderstorms...
and may cause ponding on roadways and poor drainage areas. Do not
drive your vehicle through flooded roadways.

Ocasional lightning is occuring. Lightning can strike 15 miles away
from a thunderstorm. If you see lightning or hear thunder seek a
safe shelter inside a building or vehicle.

Locations impacted include...
Reading, Pottstown, Wyomissing, Birdsboro, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Adamstown, Honey
Brook, Elverson, Bernville, Strausstown, New Morgan, Spring Ridge,
Fairview Hgts, Cedarville, Gilbertsville and Stowe.

LAT...LON 4052 7634 4052 7625 4053 7620 4038 7590
      4029 7550 3999 7597 4004 7593 4011 7594
      4014 7588 4032 7617 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 0028Z 077DEG 12KT 4047 7640 4032 7599 4026 7568

Robertson
Special weather statement, Jul 28, 10:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1017 PM EDT FRI JUL 28 2017

DEZ003-004-290245-
Inland Sussex-Delaware Beaches-
1017 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

At 1017 PM EDT, a strong thunderstorm was located over Millville, or
11 miles north of Ocean City, moving northeast at 20 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Selbyville, Dagsboro, Millville, Long Neck, Ocean View, Frankford and
South Bethany.

LAT...LON 3854 7527 3859 7521 3857 7518 3859 7514
      3860 7519 3864 7512 3859 7512 3860 7509
      3859 7510 3858 7509 3866 7507 3860 7506
      3858 7508 3859 7506 3845 7505 3845 7525
TIME...MOT...LOC 0217Z 240DEG 16KT 3853 7511

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:52 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean23 hr
Jul 28, 10:25 PM EDTSpecial Marine WarningPHI65 min
Jul 28, 11:13 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Gloucester, Salem4 hr
Jul 29, 1:10 AM EDTFlash Flood WarningPHIAtlantic, Cumberland, Gloucester, Salem4 hr
Jul 29, 3:03 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr
Jul 29, 4:14 AM EDTSpecial Marine WarningPHI61 min
Jul 29, 5:08 AM EDTSpecial Marine WarningPHI52 min
Jul 29, 5:13 AM EDTFlash Flood WarningPHICape May3 hr
Jul 29, 6:48 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May117 min
Jul 28, 8:29 PM EDTSpecial Weather StatementPHIBerks46 min
Jul 28, 8:48 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jul 28, 9:25 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 29, 1:38 AM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jul 29, 2:17 AM EDTSpecial Weather StatementPHITalbot28 min
Jul 29, 5:30 AM EDTAreal Flood AdvisoryPHICaroline2 hr
Jul 28, 8:48 PM EDTAreal Flood AdvisoryPHISussex4 hr

Nearby

Special Weather Statements in Delaware, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.